Calabi-yau Manifolds from Complete Intersections in Products of Weighted Complex Projective Spaces

Publisher
Elsevier Science Bv
Issue Date
1989-06
Language
ENG
Citation

PHYSICS LETTERS B, v.224, no.1-2, pp.108 - 114

ISSN
0370-2693
URI
http://hdl.handle.net/10203/56687
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 112
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 4 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0